OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.04 (1972) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6584

Title: Un teorema costruttivo di punto fisso negli spazi di Banach
Authors: Barbuti, Ugo
Guerra, Sergio
Issue Date: 1972
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Ugo Barbuti, Sergio Guerra, "Un teorema costruttivo di punto fisso negli spazi di Banach", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 115-122.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
4 (1972)
Abstract: Si prova una notevole estensione di un recente teorema dovuto a W.A.Kirk.
Here it is proved a remarkable extension of a recent theorem due to W.A. Kirk.
URI: http://hdl.handle.net/10077/6584
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.04 (1972)

Files in This Item:

File Description SizeFormat
BarbutiGuerraRendMat04.pdf462.26 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.